# SDR REXA2016081801558

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,527 hours, 20,954 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK HARNESS LEAKING O2.  SWAPPED OBSERVER OXYGEN MASK WITH CAPTAIN`S MASK IAW AMM 35-10-01.   REMOVED AND REPLACED THE OBSERVER`S OXYGEN MASK WITH PILOT MASK AND INSTALLED NEW MASK INTO THE PILOT POSITION IAW AMM 35-11-12-400-801.  LEAK CHECKED GOOD.
